# SDR QMLA2012082412137

- Difficulty date: August 24, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N136KY
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0494
- Aircraft time: 2,381 hours, 6,865 cycles
- Engine: Pwa PW206B2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4649010008
- Part serial: 1397
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,769 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING FLT, TRANSMISSION CHIP LIGHT CAME ON. POWER WAS IMMEDATELY REDUCED,  EMERGENCY LANDING WAS MADE.  DISCOVERED A LARGE CHUNCK OF METAL ON THE CHIP DETECTOR.   TRANSMISSION FLUID WAS FLUSHED AND FILLED, FILTER REPLACED, AND A FIFTEEN MINUTE PENALTY RUN ACCOMPLISHED WITH NO ADDITIONAL CHIP LIGHTS OR DEBRIS COLLECTED IN EITHER THE FILTER OR CHIP DETECTOR.  OPEN
